Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 91, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Connected ordered topological semigroups with idempotent endpoints. II.
A. H. Clifford.
Trans. Amer. Math. Soc. 91 (1959), 193-208
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105462
Partly transitive modules and modules with proper isomorphic submodules
R. A. Beaumont and R. S. Pierce.
Trans. Amer. Math. Soc. 91 (1959), 209-219
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107667
Partly invariant submodules of a torsion module
R. A. Beaumont and R. S. Pierce.
Trans. Amer. Math. Soc. 91 (1959), 220-230
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107668
Polynomials of best approximation on a real finite point set. I
T. S. Motzkin and J. L. Walsh.
Trans. Amer. Math. Soc. 91 (1959), 231-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0108673
On a generalized Dirichlet problem for plurisubharmonic functions and pseudo-convex domains. Characterization of Šilov boundaries
H. J. Bremermann.
Trans. Amer. Math. Soc. 91 (1959), 246-276
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0136766
On exterior derivatives and solutions of ordinary differential equations
Philip Hartman.
Trans. Amer. Math. Soc. 91 (1959), 277-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0109236
Weighted quadratic norms and ultraspherical polynomials. I
Richard Askey and Isidore Hirschman.
Trans. Amer. Math. Soc. 91 (1959), 294-313
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107772
Weighted quadratic norms and ultraspherical polynomials. II
I. I. Hirschman.
Trans. Amer. Math. Soc. 91 (1959), 314-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107773
An operational calculus for infinitesimal generators of semigroups.
A. V. Balakrishnan.
Trans. Amer. Math. Soc. 91 (1959), 330-353
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107179
On the zeros of the derivatives of some entire functions
Robert M. McLeod.
Trans. Amer. Math. Soc. 91 (1959), 354-367
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0107708


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia